# SDR 2010FA0000695

- Difficulty date: May 19, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Aircraft: N5671X
- Make and model: Ayres S2RRESTD
- Aircraft serial: 2406R
- Engine: Garrtt TPE3311151A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(IZ2R)  FUEL CONTROL UNIT FOUND INSTALLED (PN 893561-10, SN 1479489) IS INCORRECT FOR THIS ENGINE MODEL IAW MFG ILLUSTRATED PARTS CATALOG 72-00-91, REV 16.
